# SDR SWAA2022031449349

- Difficulty date: August 8, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,444 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RT TRANS ANGLE STA 727D TO 767 CORRODED. / REMOVED AND REPLACED TRANS. ANGLE STA. 727C+10 TO 787 IAW SRM 51-40-02 AND SRM 53-00-53-2R-5.;TRANS. ANGLE PART NUMBER 146A7502-2.
